# SDR AALA202110045531

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 32,339 hours, 13,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JOB CARD 08T21033001 FOUND EMERGENCY LIGHT BATTERY PACK M1673 FAILED TEST. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06.
